# SDR V0XD2017090702

- Difficulty date: August 28, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 501-FS 523 BETWEEN STRINGERS 26L AND 26R EXTERNAL FUSELAGE SKIN IS CORRODED. REPAIRED FS 501-FS 523 BETWEEN STRINGERS 26L AND 26R EXTERNAL FUSELAGE SKIN IAW REO 670-53-31-418 DATED 2017/08/30.
